Paracetamol-induced liver toxicity after intravenous administration.

Détails

ID Serval
serval:BIB_DDDE24DEB40B
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Paracetamol-induced liver toxicity after intravenous administration.
Périodique
Liver
Auteur(s)
Horsmans Y., Sempoux C., Detry R., Geubel A.P.
ISSN
0106-9543 (Print)
ISSN-L
0106-9543
Statut éditorial
Publié
Date de publication
1998
Peer-reviewed
Oui
Volume
18
Numéro
4
Pages
294-295
Langue
anglais
Notes
Publication types: Case Reports ; LetterPublication Status: ppublish
PDF: Letter to the editor
Mots-clé
Acetaminophen/administration & dosage, Acetaminophen/adverse effects, Aged, Aged, 80 and over, Analgesics, Non-Narcotic/administration & dosage, Analgesics, Non-Narcotic/adverse effects, Drug-Induced Liver Injury, Female, Humans, Injections, Intravenous, Liver/pathology
Pubmed
Web of science
Création de la notice
20/10/2016 17:38
Dernière modification de la notice
20/08/2019 17:02
Données d'usage